# SDR ASAA2023090144944

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,693 hours, 18,639 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Rh Aft Fuel Boos
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW UP TO HISTORY OF #2 TANK AFT PUMP LOW PRESSURE LIGHT NOT ILLUMINATING----(#PRI1)----ETOPS SIGNIFICANT SYSTEM---- GROUNDED - YES. (RESOLVED ON W/O: 1965830 TASKCARD: N/R-00002 ) INSPECTION / CIC APPLICATION OF RH AFT FUEL PUMP LOW PRESSURE SWITCH CONNECTOR ACCOMPLISHED PER AMM 28-42-11-211-802. NO DEFECTS NOTED. SWITCH CIRCUITRY INDICATED HIGH RESISTANCE. RH AFT FUEL BOOST PUMP PRESSURE SWITCH REMOVED AND REPLACED PER AMM 28-42-11-000-801 AND 28-42-11-420-801. THREE MIG-51A TAGS INSTALLED AND REMOVED. OPERATIONAL TESTS PASS PER AMM 28-42-11-700-801. SEAMC SCOTT NOTIFIED.
